# SDR ASAA2019122131672

- Difficulty date: December 21, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 28,447 hours, 9,242 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PAC LIGHT ON. GROUNDED - YES. PERFORMED B737-800 FIM TASK 21-53 TASK 802, PACK LIGHT WENT OUT SUSPECTING IT WAS AN INTERMITTENT FAULT.
